Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multi-valued graphs in embedded constant mean curvature disks


Author: Giuseppe Tinaglia
Journal: Trans. Amer. Math. Soc. 359 (2007), 143-164
MSC (2000): Primary 53A10
Published electronically: August 24, 2006
MathSciNet review: 2247886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that an embedded constant mean curvature disk with Gaussian curvature large at a point contains a multi-valued graph around that point on the scale of $ \vert A\vert^2$. This generalizes Colding and Minicozzi's result for minimal surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53A10

Retrieve articles in all journals with MSC (2000): 53A10


Additional Information

Giuseppe Tinaglia
Affiliation: Department of Mathematics, Johns Hopkins University, 3400 North Charles Street, 404 Krieger Hall, Baltimore, Maryland 21218-2686
Address at time of publication: Department of Mathematics, University of Notre Dame, 255 Hurley Hall, Notre Dame, Indiana 46556-4618
Email: tinaglia@math.jhu.edu, giuseppetinaglia@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04095-5
PII: S 0002-9947(06)04095-5
Received by editor(s): October 4, 2004
Published electronically: August 24, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.